# SDR HEEA0012287

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Thermovalve
- Part number: 8A584000
- Condition: Contaminated
- Location: Oil Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL TEMP REGULATOR METAL CONTAMINATION.
